# SDR 96ZZZX2236

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N79PH
- Make and model: Gulstm 695A
- Aircraft serial: 96029
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Angle
- Part number: 73005834
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 4,682 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, THE RT MLG INBOARD TRUSS ATTACH ANGLE WAS FOUND TO HAVE A 0.9 INCH RADIUS CRACK 1.0 INCH FROM AFT END.  THIS CRACK WAS STOP DRILLED AND A DOUBLER AND RADIUS BLOCK WAS INSTALLED PER DER'S REPAIR SCHEME.  CRACKS APPEAR TO BE ASSOCIATED WITH AIRCRAFT HAVING MORE THAN 2,000 FLIGHT HOURS.  SUBMITTER RECOMMENDS CLOSE INSPECTION OF ALL 4 ANGLES ON AIRCRAFT AT REGULAR INTERVALS.
